A 27-year-old female asked:
Does kyleena exacerbate vaginal dryness? can you use replens moisturizer with kyleena?
1 doctor answer • 1 doctor weighed in
Dr. Amandeep Kauranswered
Family Medicine 12 years experience
IUD: Sometimes patients can have infection/inflammation related symptoms after having kyleena so get checked by your doctor if you are having new symptoms that you think could be just dryness. Using replens should not be an issue if everything else is ok.
Created for people with ongoing healthcare needs but benefits everyone.
371 viewsAnswered >2 years ago
Last updated Mar 5, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.